It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


Hi, everyone. For about seven months now, I have experienced a burning/tingling/painful sensation over much of my body. It basically feels like sunburn. I have had many, many tests, and everything comes out normal... I have been on Lovastatin (off and on) for the past four years. I have heard that in a very small group of people that Statins can cause a problem with the small fiber nerve (creating a burning sensation). Does anyone know about this? Is there a Cholesterol-lowering medication that I should get on that's not a Statin? Any other thoughts? I don't want to get off Lovastatin unless I should, as my cholesterol is high. But if I'm hurting my nerves, that's obviously not good either. I don't know if this is the case, but I need to look into it. Any thoughts would be great appreciated. Thanks! - Marlow
Statins can cause the problems you are dealing with and in some people it is permanent. Exactly what are your Cholesterol numbers, HDL,LDL,Tri, etc. ?Did the doctor do a CRP test to check for inflammation? Are you taking COQ10 to help mitigate the damage that statins cause. There are other ways to help without being on dangerous drugs such as diet modification, exercise, etc. Do some research and I wish you well. :)
Rudi,

Thanks so much for getting back to me. I just learned of COQ10, unfortunately. I've been taking it for a few days now. I stopped my statin today. I don't remember all of my cholesterol numbers, though my main one was 247, I think. The statin dropped it way down, so I was happy. But this burning is awful, so I need to change something. I'll do more reserach. Do you have any other suggestions other than the COQ10 for how I might get my system back to normal?

Thanks so much.

M





All times are GMT -7. The time now is 06:44 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!